Posted by yxibow on September 7, 2008, at 4:27:12
In reply to Accidentally took double dose of Wellbutrin, posted by mcd on September 6, 2008, at 22:32:47
> I took my regular 300 mg. about 1/2 hour ago. Did some things then came back in and took other pills I'm supposed to take. I wasn't thinking and accidentally took another 300 mg. of Wellbutrin.
> What should I do? Should I try to make myself throw up? What will happen if I don't?
> Please help!
Is it SR or XL? Most prescribers use them these days for the very reason that they have a low risk of seizures.
I would call your doctor and stay close (in fact, stay at home)
It will add a minimum to your plasma level which is the real concern.
A seizure (petit mal) by itself is not necessarily life threatening if you are sedentary and not operating machinery.
A seizure can also be a momentary loss of time, as if time passed and one didn't realize it.
But I'm not trying to write all this to scare you, it is just prudent I think.
The chances of seizure are still low and I doubt you can throw it up after that point safely.
A tray organizer is the best thing (mea culpa, I haven't been doing what I should be doing lately) to prevent what anyone can do with medication.
Its toxicity that would be more of a worry, and some TCAs fall in that category (please, the community, don't go there if you catch what I mean, its unpleasant)
It should pass in a short time and your doctor may instruct you to skip a dose, possibly. Don't decide that on your own though.
-- best wishes